# SDR SWAA2022102162613

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 48,195 hours, 29,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR OVERHEAD EXIT SIGN NOT SECURE / [01] SECURED R1 ENTRY DOOR OVERHEAD EXIT LIGHT LENS PER EA M-21-133-00720
